UNIGE document Scientific Article
previous document  unige:8525  next document
add to browser collection
Title

Infinite groups with fixed point properties

Authors
Januszkiewicz, Tadeusz
Leary, Ian J.
Świątkowski, Jacek
Published in Geometry & Topology. 2009, vol. 13, no. 3, p. 1229 - 1263
Identifiers
Full text
Structures
Citation
(ISO format)
ARZHANTSEVA, Goulnara N. et al. Infinite groups with fixed point properties. In: Geometry & Topology, 2009, vol. 13, n° 3, p. 1229 - 1263. https://archive-ouverte.unige.ch/unige:8525

208 hits

0 download

Update

Deposited on : 2010-07-02

Export document
Format :
Citation style :